# SDR CAL960535

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION AT MAIN CABIN FLOOR BEAM UPPER CAP.  REMOVED CORRODED T-CAP, FABRICATED, TREATED, PRIMED.  INSTALLED NEW T-CAP PER SRM 51-20-01 AND 53-10-04.  (M)
